# SDR DALA2021060203025

- Difficulty date: May 31, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 85,815 hours, 38,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 3L DOOR WILL NOT DISARM. CORRECTIVE ACTION: INSPECTED AND FOUND DEBRIS UNDER AFT PAD AREA REMOVED CLEANED OPS GOOD. (7527842)
